English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/6906

Title: L-1-spaces with the Radon-Nikodym property containing reflexive subspaces
Author(s): González Ortiz, Manuel
Martínez Abejón, Antonio
Pello García, Javier
Issue date: 2011
Publisher version: http://dx.doi.org/10.1007/s00013-011-0238-1
Citation: Archiv Der Mathematik, 96(4), p. 349-358 (2011); doi:10.1007/s00013-011-0238-1
Format extent: p. 349-358
URI: http://hdl.handle.net/10651/6906
ISSN: 0003-889X
Local identifier: 20110408
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias